# SDR C2XA99CL014

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120RT
- Aircraft serial: 120169
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control
- Part number: 3075001017
- Condition: Failed
- Location: Te Flaps
- Part time: 3,900 hours
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CMH - FLT 3350 - CREW REPORTED THAT THE LEFT INBOARD FLAP HAD A UNCONTROLLED EXTENSION TO ASYMMETRY 25 DEGREES.  AIRCRAFT DIVERTED TO CMH WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLAP CONTROL UNIT IAW EMB-120MM 27-50-06, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
